Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier
WebMD

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started
My Medicine
WebMD

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion
    WebMD

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community
    WebMD

    Community

    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

Includes Expert Content
Stomach pulsing/vibrations/weird feelings?
avatar
CallMeBlondie posted:
I have really bad anxiety that has been acting up a lot the past few months, and have been put on meds that help but off and on I feel like my stomach and sternum area is vibrating like a cell phone, I can feel it in my sides and back too now and then.

Also I've noticed a pulsing in my stomach which I've read is normal and fairly common with anxiety (the abdominal aorta) but i've also read the pulsing could be a sign of an aneurysm which terrifies me and my anxiety doesn't help. I'm 21 and a female and it seems like it'd be unlikely I have that but I don't know what to think. Is my anxiety really doing all of this and if so how can I help it? I've been to the doctor so much lately I'm just running out of energy.

Anyone else get these feelings?
Reply
 
avatar
Patricia Farrell, PhD responded:
Anxiety can cause so many problems that there seems to be no end to them. I think that if your doc thought you had something else that needed to be explored, you would have had the appropriate testing.

Medication isn't the total answer to anxiety and it is always a good idea to have a consultation with a psychologist who specializes in anxiety disorders. You can be taught things that will help.

In the meantime, watch our relaxation breathing video in our Tips column and begin to use it. It can help.


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

effexsor withdrawal
Regarding withdrawal from effexsor[br> I am so happy to read other comments.  I have been on anti-depressants for about 25 years and ... More
Was this Helpful?
0 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.